# SDR SWAA2021092210385

- Difficulty date: August 24, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 21R ; BS 540 FWD CARGO COMPARTMENT ; 2021-392087 / [24] PERFORMED PERMANENT REPAIR ON STRINGER 21 RH BTW BS 500D MORE 3 INCH TO BST 540 FWD CARGO COMPARTMENT IAW B737-700,NG,NRC,2021-09-08 19:24:31,16Y,Y,MX,0,0,,CRACK STRINGER 21R ; BS 540 FWD CARGO COMPARTMENT ; 2021-392087"
